Erratum to “A class of Fourier multipliers on $H^1({\Bbb R}^2)$" (Studia Math. 140 (2000), 289–298)

Volume 152 / 2002

M. Wojciechowski Studia Mathematica 152 (2002), 103-104 MSC: 42B15, 42B20, 42B30. DOI: 10.4064/sm152-1-6

Authors

  • M. WojciechowskiInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-950 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image